MAUDE Adverse Event Report: Cochlear Ltd Cochlear Osia OSI200 Implant; Cochlear¿ Osia¿ System

Cochlear Ltd Cochlear Osia OSI200 Implant; Cochlear¿ Osia¿ System
Model Number OSI200
Medical Device Problem Code Expulsion (2933)
Health Effect - Clinical Codes Bacterial Infection (1735); Tissue Breakdown (2681); Medical device site infection (4845)
Type of Reportable Event Serious Injury
Event or Problem Description
Per the clinic, the patient experienced bacterial infection, skin breakdown, extrusion of receiver-stimulator at the implant site and subsequently was treated with iv and oral antibiotics (specific date and duration not reported).The device was explanted on (b)(6) 2026.It is unknown if there are plans to reimplant the patient as of the date of this report.

Brand Name
Cochlear Osia OSI200 Implant
Common Device Name
Cochlear¿ Osia¿ System
Manufacturer (Section D)
Cochlear Ltd
1 university avenue
macquarie university, nsw 2109
AS  2109
Manufacturer (Section G)
Cochlear Ltd
1 university avenue
macquarie university, nsw 2109
AS   2109
Manufacturer Contact
ehswarakali sadasivam
unit ug-1, vertical podium
no.8 jalan kerinchi
kuala lumpur, wilayah persekutuan 59200
MY   59200
MDR Report Key50818657
Report Number6000034-2026-03294
Device Sequence Number13423846
Product Code PFO
UDI-Device Identifier09321502046152
UDI-Public(01)09321502046152(11)231017(17)251016
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K191921
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date10/16/2025
Device Model NumberOSI200
Device Catalogue NumberP1170466
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/01/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/19/2026
Initial Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/17/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale